# SDR DL757954354

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Fs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORR VISIT IN ATL, INSP FOUND FLOORBEAM CORROSION AT STA 1640 BL 0 TO L4 DOOR ON TOP OF BEAM AND ON BOTTOM AT NUT CLIP HOLES.  REPAIRED PER SRM 53-31-51 FIG 204.
